Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21494
Title: Speculative processes and stable distributions: Some simulation results
Authors: Charemza, WW
Kominek, Z
First Published: 10-Feb-2003
Citation: APPLIED ECONOMICS LETTERS, 2003, 10 (2), pp. 69-72
DOI Link: 10.1080/13504850210141717
ISSN: 1350-4851
Links: http://hdl.handle.net/2381/21494
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.